Ringing in the Ears After Taking Vitamin D

by Kerri Knox, RN
(Your Easy Immune Health Host)

If you have Ringing in the Ears after Taking Vitamin D and Tinnitus from Vitamin D. There is actually a reasonable explanation for this phenomenon, and a reasonable solution as well. The phenomenon of ringing in the ears is a common but not well known Sign of Magnesium Deficiency, and this fits right into why you can have the problem of ringing in the ears after taking vitamin d. One thing that you can be sure that it's NOT, is a vitamin d overdose. Even taking a couple of 'megadoses' of vitamin d will NOT cause you to have an overdose- I PROMISE! So, please refer to this as a 'side effect' of vitamin d and not 'toxicity'. You are NOT vitamin d toxic, you are magnesium deficient!


You see, Vitamin D requires magnesium as a 'cofactor' in order to be converted from 'Vitamin D' into it's active form in the bloodstream. This conversion process requires and even uses up magnesium in the process, often creating overt signs of magnesium deficiency in those who are unknowingly marginally deficient in the first place. You can read more about this phenomenon on the Magnesium and Vitamin D Page.

How common IS this? Well, Ringing in the Ears After Taking Vitamin D happens, but it's not as common as other symptoms of magnesium deficiency after taking vitamin d such as:

Vitamin D Headache

Anxiety From Vitamin D

Heart Palpitations from Vitamin D

Vitamin D and Constipation

and many of the other common problems that people experience due to magnesium deficiency after taking vitamin D. But in any case, MOST of these problems- including Tinnitus from Vitamin D- can be relieved by simply taking magnesium. You can find out if magnesium is a good idea for you and how much to take by following the instructions on the Magnesium Dosage page.

If you have any other questions about getting tinnitus or headaches from vitamin d, you can read my answers to others' questions below...

Click here to read or post comments

Return to Question About Vitamin D Side Effects?.

Ringing in the Ears after Taking Vitamin D

by claire
(tn)

I have low Vitamin D test results (14),and have been prescribed 50,000 units 1X a week. I Have developed ringing in my ears and don't think it is a coincidence.

Should I take magnesium to counteract or discontinue the Vitamin D?

I have been taking the Vitamin D for about 9 weeks. Any advice would be helpful!

Thanks!

Click here to read or post comments

Return to Question About Vitamin D Side Effects?.

Can too much vitamin D cause a "ringing in my ears?"

by Cathy
(Chicago)

Recently I had blood work at my doctors office and he said that I had a deficiency of vitamin D. I have been taking 2,000 units of vitamin D daily for 2 months and just recently have noticed a "ringing in my ears" that is really starting to bother me when I go to sleep and wake up in the morning.

could vitamin D cause this. I can't think of anything different that i have been doing.

Click here to read or post comments

Return to Question About Vitamin D Side Effects?.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter